MAUDE Adverse Event Report: ETHICON INC. DERMABOND PRINEO; SURGICAL SEALANT

ETHICON INC. DERMABOND PRINEO; SURGICAL SEALANT
Catalog Number CLR222US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Blister (4537); Swelling/ Edema (4577)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent an internal fixator removal on (b)(6) 2026 and topical skin adhesive was used.No abnormalities during hospitalization.During the follow-up visit on (b)(6) 2026, the doctor found that the area around the wound was red and swollen and there were small blisters.The doctor has removed the adhesive and treated it according to the allergy sop, allowing the patient to take medicine and receive anti-allergy injections.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information provided: dermabond prineo 22cm msh adhesive (clr222us): unknown.Dermabond prineo 22cm msh adhesive (clr222us): lot number/lot number: 107b78 list of other j&j products (non-customer complaint products) used in the case surgery.Has there been a patient or user injury report? no.Are there any noticeable delays? if available, provide the product order number (po).Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.The photos 2 display an ankle and a knee.Are these of 2 patients or the same patient? 2 products used on each body part? if 2 patients- add another product complaint to capture.Name of surgery? when was the dermabond product removed from the patient? were any cultures taken? results? please describe how the adhesive was applied.How was the wound cleaned and dried prior to prineo application? what prep was used prior to, during or after adhesive use? was a dressing placed over the incision? if so, what type of cover dressing used? is the patient hypersensitive or have allergies to cyanoacrylate or formaldehyde? is the patient hypersensitive to pressure sensitive adhesives? was patient screening done prior the procedure, e.G.Check patient not allergic to cyanoacrylate, formaldehyde, bac, pressure-sensitive adhesive? patient demographics: initials / id, gender, age or date of birth; bmi.Patient pre-existing medical conditions (ie.Allergies, history of reactions).Has the patient used or been exposed to similar glues/agents for repair, crafts, cosmetic use (lashes, nails)? was prineo/dermabond or skin adhesive used on the patient in a previous surgery or wound closure? produc lot of product used? current patient status.Name of surgeon? what is the physician¿s opinion as to the etiology of or contributing factors to this event? is product available to return for analysis.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.No product is available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DERMABOND PRINEO
Common Device Name
SURGICAL SEALANT
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo 00754
*   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key25099876
Report Number2210968-2026-04990
Device Sequence Number9959832
Product Code OMD
UDI-Device Identifier10705031230996
UDI-Public(01)10705031230996(17)270228(10)107B78
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K133864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCLR222US
Device Lot Number107B78
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown